Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Will an mri cause hair loss

Premium Questions

doctor1 MD

1. can certain high blood pressure medications/ amlodipine cause hair loss? alternatives meds? 2.can certain diabetes medications/ metformin cause hair loss? alternatives meds? 3.can meclizine (a ...

doctor1 MD

I am 63 years old and my hair has been thinning for the last few years, but recently I am losing a lot of hair when I comb it and the top is getting very thin on the top of head into my crown. I have been trying to lose weight which has be 20 lbs....

doctor1 MD

any real cause for this. i eat healthy food. ...

doctor1 MD

Dear sir , Today first time i have read several answers on your portal and i am glad to know that some body is really helping human beings it is really very good for all of thanks to you all team for this .Sir my question is this that from last...

Public Forum Discussions

doctor1 MD

only every few days. She has experienced severe hair loss duriing this time. After she faints, she has ..., chiropractor, and energy medicine with no real diagnosis or fixes. She s had MRI s, EEG, Tilt Table test ...

doctor1 MD

, sweating (mostly neck and back), and hair loss. Or the sudden elevation of my BP; could that be related ... an MRI that I have compression of C6/C7 related to osteoarthritis. I was taking Lyrica 300 mg daily ...

doctor1 MD

sir/mam am suffering from hair thining problem and am using morrf minioxidil with finerstide in it,but not seeing any progress plz let me know what can i do for thick hair becoz 3 years back i have a thick hairs,and now hairs growing rate is also...

doctor1 MD

hi,have been to my doctor for test and all the blood test have come back ok exepct the iron my iron was 5 have been given tablets but still losing a lot of hair which leaves patches here and there have also done a urine sample thats come back no...

doctor1 MD

few years , i m badly suffering from hair loss problem. I have dandruff also. And my hair is so ruff so dull. I have not take any advice from any doctor about my hair loss before. But now it s give me ...

doctor1 MD

hair loss from the left side of the scalp and i find less hair regrowth, hence losing the hair ... it increasing. Would like to know its causes !! ...

doctor1 MD

is the testosterone level. My boyfriend and I are having sex twice almost everyday. I am afraid that it might cause ...

doctor1 MD

Hi, I am a 24 yr old female from Bangalore. I have been facing hair loss and hair thinning issues ... be the reason for this? The hormone tablets already caused hair thinning and reduction in volume and now ...

doctor1 MD

the marijuana. I have stopped smoking and the hair loss has stayed the same since i stopped. before when i ...

doctor1 MD

. I am suffering hair loss as well. My derm want to continue it for 2 months more. Please suggest. ...

Mobile Questions and Answers

doctor1 MD

tractional hair loss

doctor1 MD

Hello, Thanks for the query to H.C.M. Forum. Percocet ( acetoaminophen + oxycodon ) in my opinion don't causes any hairs loss. Good luck. Dr. HET